# SDR HYIA20151231001

- Difficulty date: December 27, 2015
- Submitted: December 31, 2015
- Operation: Air carrier
- Aircraft: N188SF
- Make and model: Cessna 208B
- Aircraft serial: 2080551
- Aircraft time: 791 hours
- Engine: Pwa PT6A114A
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 200SGL15301
- Part serial: S00294
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED SMOKE SMELL IN COCKPIT.  R & R WITH NEW ENG STARTER GEN IAW MM CH 80-10-00 LEAK & OPERATIONAL CHECKED GOOD.
